# SDR RAIA2020022460001

- Difficulty date: February 16, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 43,952 hours, 27,589 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE SKIN HAS GOUGES INSIDE OF L/H PYLON BETWEEN FR 67-68.... REPAIRED PER ETD EO-EMB145-53-073-R1 AND ETD2020-145-005726
